# SDR ASAA2024081253097

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149A315193146A32
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE WINDOW LAP JOINT AT STA 727B STR14L HAS SIGNS OF CORROSION 15-22. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" MINOR REPAIR AT LH FUSELAGE WINDOW LAP JOINT ON SKIN PANELS 146A3151-93 AND 146A3201-32 AT STA 727A-727D STGR 14L IAW EA 800-53EA-27437 REV 00.
